# SDR KCSA111068

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HAS TWO .5 INCH CRACKS IN THE SKIN STRAP AT THE TOP OF THE PYLON, LT SIDE NAC STA 221.9
